# SDR SWAA2021121051576

- Difficulty date: December 8, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737
- Aircraft serial: 33989
- Aircraft time: 58,884 hours, 34,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY LIGHT BATTERY PACK M1674 STA 322 IS DEAD ; / [01] ACCOMPLISHED POWER SUPPLY BATTERY PACK CHARGE PROCEDURE IAW AMM 33-51-06-610-802. TESTS GOOD; [02] VERIFIED STEP 1 C/W
